# SDR USAA069909

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PRESSURE WEB CRACKED ONE INCH ABOVE RIGHT AFT ACCESS PANEL.  INSTALLED REPAIR AT NOSE WHEEL WELL PRESSURE WEB, ABOVE RIGHT AFT ACCESS PANEL.  MATERIAL USED, 2024-T3, .050 INCH, 11 INCH BY 8 INCH.  REPAIR ACCOMPLISHED IAW SB 727-53-0145.  (M)
